A 20-year-old female asked:
Disclaimer

i got the depo-provera shot about two weeks ago and my vagina is really itchy no discharge just discomfort is that a side effect?

1 doctor answer
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
No side effect: An itchy vagina is not a known side effect of depotprovera.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Get checked: You may have an internal yeast infection, so you might try an OTC treatment. If it doesn't help you should get checked.
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It sounds like you may have developed a yeast infection. This commonly occurs after taking antibiotics. When a yeast infection is present the vaginal ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Yeast?: The itching and tiny paper cuts make me wonder if you may have a yeast infection. See a doctor to be checked for this, or try an OTC yeast medication ... Read More
A 21-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Yeast?: This sounds like a typical vaginal yeast infection. It isn't from the depo provera. Almost every woman has yeast from time to time. Several over the c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month